# SDR SWAA2014051628065

- Difficulty date: May 4, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6549680
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB CORRODED BETWEEN BS 947.5 TO BS 967, BETWEEN STRINGER 25R TO STRINGER 26R.  R & R WEB IAW SRM & DWG.
